lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Sharp convolution and multiplication estimates in weighted spaces
Linnaeus University, Faculty of Technology, Department of Mathematics. (Matematisk modellering, Center för avancerade studier)ORCID iD: 0000-0003-1921-8168
Linnaeus University, Faculty of Technology, Department of Mathematics.
University of Novi Sad, Serbia.
University of Novi Sad, Serbia.
2015 (English)In: Analysis and Applications, ISSN 0219-5305, Vol. 13, no 5, 457-480 p.Article in journal (Refereed) Published
Abstract [en]

We establish sharp convolution and multiplication estimates in weighted Lebesgue, Fourier Lebesgue and modulation spaces. We cover, especially some results in [L. Hörmander, Lectures on Nonlinear Hyperbolic Differential Equations (Springer, Berlin, 1997); S. Pilipović, N. Teofanov and J. Toft, Micro-local analysis in Fourier Lebesgue and modulation spaces, II, J. Pseudo-Differ. Oper. Appl.1 (2010) 341–376]. The results are also related to some results by Iwabuchi in [T. Iwabuchi, Navier–Stokes equations and nonlinear heat equations in modulation spaces with negative derivative indices, J. Differential Equations 248 (2010) 1972–2002].

Place, publisher, year, edition, pages
World Scientific, 2015. Vol. 13, no 5, 457-480 p.
Keyword [en]
Fourier; Lebesgue; modulation; sharpness
Keyword [sv]
Inbäddningar, faltningar, modulationsrum, Fourier-Lebesguerum
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-36180DOI: 10.1142/S0219530514500523ISI: 000357134400001OAI: oai:DiVA.org:lnu-36180DiVA: diva2:734961
Projects
Matematisk modellering
Available from: 2014-07-22 Created: 2014-07-22 Last updated: 2017-01-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Toft, JoachimJohansson, Karoline
By organisation
Department of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 177 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf